# SDR 505060503

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591B
- Aircraft time: 29,485 hours, 40,551 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0283353
- Part serial: 6282P00591
- Condition: Blown
- Location: Mlg
- Part time: 629 hours, 528 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

UNCONTAINED NR 2 MAIN LANDING GEAR TIRE FAILURE ON TAKEOFF ROLL.  FURTHER EXAMINATION REVEALED FAILURE OF TORQUE LINK ATTACH POINT ON LOWER YOKE OF MAIN GEAR STRUT.  LOWER STRUT ASSEMBLY ROTATED 360 DEG.  CLOCKWISE WRAPPING BRAKE LINES AROUND LOWER STRUT.  NO DAMAGE TO AIRCRAFT.  INSUFFICIENT DATA EXISTS AT THIS TIME TO DETERMINE IF THE LOWER TORQUE LINK ATTACH POINT FAILURE PRECEDED THE TIRE FAILURE OR WAS A RESULT OF THE TIRE FAILURE.
